# SDR UPS06247056

- Difficulty date: May 19, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 53,598 hours, 41,182 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Casting
- Condition: Cracked
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT O/B FOREFLAP I/B SECTION HAS CRACKS FROM FASTENER HOLES.  PAINT STRIPPED AREA IAW MM 51-20-01.  HFEC INSP CARRIED OUT IAW B727 NDTM 51-00-00 PT 6 FIG 4.  RESULT - CRACK CONFIRMED.  FOR FLAP REPLACEMENT REF NRC 100295 DUE TO I/B CASTING NOT AVAILABLE.
